Exponential stability and stabilisation of fuzzy time-varying delay systems

Hien, Le Van 2010, Exponential stability and stabilisation of fuzzy time-varying delay systems, International journal of systems science, vol. 41, no. 10, pp. 1155-1161, doi: 10.1080/00207720903045858.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential stability and stabilisation of fuzzy time-varying delay systems
Author(s) Hien, Le Van
Journal name International journal of systems science
Volume number 41
Issue number 10
Start page 1155
End page 1161
Total pages 7
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2010-10
ISSN 0020-7721
1464-5319
Keyword(s) exponential stability
time-delay systems
Takagi–Sugeno model
fuzzy control
linear matrix inequalities
stabilisation
Language eng
DOI 10.1080/00207720903045858
Field of Research 08 Information And Computing Sciences
09 Engineering
01 Mathematical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087345

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 09:58:57 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.